# SDR FDEA201905211103

- Difficulty date: May 21, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 34,571 hours, 18,698 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: 81681
- Part serial: 190
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  650   27-21  2182   21MAY19  MEM  OPEN  U  LOGPAGES:3076893  ON CLIMB OUT, RUD TRAVEL SYS 1 &2 FAULT CAME ON. FOLLOWED ECAM AND QRH. TRIED TO RESET IN ACCORDANCE WITH QRH. BOTH FAULT LIGHT'S CAME BACK ON.  21MAY19 06:51  MEM R OLD DISCREPANCY : 650 / 55-40 / 0002180  FACT 22MAY19 02:38   MEM COMPLETED INSTALL OF VARIABLE STOP TRANSDUCER REF AMM 27-23-24-04. INSTALLED VARIABLE STOP ACTUATOR REF AMM 27-23-23-04. OPERATIONAL CHECK TEST OF RUDDER TRAVEL LIMITATION REF AMM 27-23-00. SYSTEM CHECKS GOOD NO DEFECTS NOTED.
